MathSciNet Relay Station
MathSciNet bibliographic data
MR965760 49A50 (49F10 58E15 73C60 73K05)
Owen, Nicholas C. Nonconvex variational problems with general singular perturbations. Trans. Amer. Math. Soc. 310 (1988), no. 1, 393–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement